# SDR MALA060566

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 21,417 hours, 23,632 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006WS00
- Part serial: 1618
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMB OUT OF MSP THROUGH ABOUT 8000 FT, MASTER WARNING CWP CONFIGURATION WARNING ACTIVATED. AIR RETURNED TO MSP.  REPLACED WEU.
